Interaction alerts often pop up about possible serotonin syndrome when patients get more than one serotonergic drug

See the FDA's July 2011 warnings about the use of Zyvox (linezolid) and methylene blue with serotonergic drugs

Interaction alerts often pop up about possible serotonin syndrome when patients get more than one serotonergic drug.

These alerts come up with most antidepressants (SSRIs, SNRIs, TCAs, MAOIs, etc)...triptans (sumatriptan, etc)...tramadol... meperidine... dextromethorphan... linezolid (Zyvox)...and others.

Get concise, unbiased advice for effective drug therapy, plus CE/CME

Prescriber's Letter includes:

  • 12 issues every year, with brief articles about new meds and guidelines
  • 48+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote